Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An orthomodular lattice admitting no group-valued measure


Author: Mirko Navara
Journal: Proc. Amer. Math. Soc. 122 (1994), 7-12
MSC: Primary 06C15; Secondary 03G12, 28B10
MathSciNet review: 1191871
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a finite orthomodular lattice L such that, for each commutative group G, there is no nontrivial G-valued measure on L. This result extends a result of R. J. Greechie (Orthogonal lattices admitting no states, J. Combin. Theory Ser. A 10 (1971), 119-132), and also sheds light on recent investigations in the noncommutative measure theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06C15, 03G12, 28B10

Retrieve articles in all journals with MSC: 06C15, 03G12, 28B10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1191871-X
PII: S 0002-9939(1994)1191871-X
Keywords: Orthomodular lattice, group-valued measure, Greechie diagram
Article copyright: © Copyright 1994 American Mathematical Society